File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The Shapiro-Stiglitz Model with Non-constant Marginal Utility

TitleThe Shapiro-Stiglitz Model with Non-constant Marginal Utility
Authors
Issue Date2017
PublisherDe Gruyter Open. The Journal's web site is located at https://www.degruyter.com/view/j/openec
Citation
Open Economics, 2017, v. 1, p. 36-48 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245379
ISSN

 

DC FieldValueLanguage
dc.contributor.authorWu, SKJ-
dc.contributor.authorHO, CP-
dc.date.accessioned2017-09-18T02:09:35Z-
dc.date.available2017-09-18T02:09:35Z-
dc.date.issued2017-
dc.identifier.citationOpen Economics, 2017, v. 1, p. 36-48-
dc.identifier.issn2451-3458-
dc.identifier.urihttp://hdl.handle.net/10722/245379-
dc.languageeng-
dc.publisherDe Gruyter Open. The Journal's web site is located at https://www.degruyter.com/view/j/openec-
dc.relation.ispartofOpen Economics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleThe Shapiro-Stiglitz Model with Non-constant Marginal Utility-
dc.typeArticle-
dc.identifier.emailWu, SKJ: jskwu@hku.hk-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1515/openec-2017-0003-
dc.identifier.hkuros277869-
dc.identifier.volume1-
dc.identifier.spage36-
dc.identifier.epage48-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats